# SDR AALA202008079011

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 17,771 hours, 6,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - R3 DOOR, LOW PRESSURE INDICATION.  SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
